# SDR AWXA9500044

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546816
- Condition: Corroded
- Location: Fs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED INSPECTION, FOUND BS 967 RBL 27 BEAM UPPER CHORD LOWER SURFACE CORRODED BEYOND CLEAN UP LIMITS AT A PREVIOUSLY REPAIRED LOCATION.  REMOVED UPPER CHORD REPAIR STRAP AND INTERCOSTAL, AND INSTALLED NEW FILLER AND STRAP PER SRM 53-10-9, FIG 2 AND BOEING TELEX AMW PHX 93-0275 RR AUTHORIZING ER 2-53-16-37A.  (Z)
